| Model Number |
SA60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during a cataract extraction with intraocular lens (iol) implant procedure, the facility representative reported a mark on iol at the base of haptic noted after insertion, lens was removed and replaced with another iol, of same model and same diopter.There was no patient harm.Additional information has been requested.